Sexual Issues Tied to Drug Side Effects in Older Women
In the Forum
Clinicians should know about potential sexual side effects of medications in middle-aged women, experts report in the Journal of Sexual Medicine.
Their findings are based on interviews with 749 Brazilian women aged 45 to 60.
Sixty-nine percent of the participants took medication. Only a third were sexually active.
The authors discovered that certain drugs were associated with specific sexual complaints, including low libido, low arousal, low sexual satisfaction, and orgasm difficulties.
Get the details here.
It has been a busy week in the ISSM Member Forums!
In the Women's Sex Health Forum, a discussion titled "Orgasm for Women" is covering two topics: the use of bupropion to treat women with orgasm difficulties and Botox to treat women with vaginismus.
The Men's Sex Health Forum has new threads as well. One group is discussing the recovery of an iatrogenically suppressed testosterone axis. Another group is considering whether a recent myocardial infarction is a contraindication for testosterone replacement therapy.
Also in the men's health forum, previous conversations about psychogenic erectile dysfunction (ED) and shockwave therapy for ED have continued.
Would you like to join in? Access to the forum is included with your ISSM membership.
Just click here, sign in to your account, and start browsing!
While you're there, why not start your own discussion? The ISSM Member Forum is a great place to connect with sexual medicine specialists from around the world!